# SDR UIEA2019021303211

- Difficulty date: February 11, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,871 hours, 15,997 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine Fan
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND MULTIPLE BLADES (FAN) WITH DAMAGE ON #2 ENG.( ALL BLADES IDENTIFIED IN SERVICE CHECKAND NEW DISCREPANCIES NOTED.  )
